# SDR QR9R2025101700001

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9715
- Aircraft time: 4,761 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Spu
- Part number: AWVEURC22
- Part serial: 0361
- Condition: Unreliable
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

MAST MOMENT INDICATION UNRELIABLE DURING START RUN-UP. UNABLE TO REDUCE BELOW 8% WHEN CENTERED, ALSO JUMPED AROUND WHEN CYCLIC WAS NOT BEING MOVED. DURING TROUBLESHOOTING OF MAST MOMENT SYS, UPEAK, UPEAK1, AND UPEAK2 VOLTAGES WERE OUT OF TOLERANCE. SUBBED IN SPU FOR TROUBLESHOOTING AND VOLTAGES CORRECTED. REPLACED SPU IAW AMM 63-42-00, 4-1; MOC OK.
